Multiplicity of positive solutions for a nonlinear differential equation with nonlinear boundary conditions

Volume 69 / 1998

D. R., Haiyan Wang Annales Polonici Mathematici 69 (1998), 155-165 DOI: 10.4064/ap-69-2-155-165

Abstract

We study the existence and multiplicity of positive solutions of the nonlinear equation u''(x) + λh(x)f(u(x)) = 0 subject to nonlinear boundary conditions. The method of upper and lower solutions and degree theory arguments are used.

Authors

  • D. R.
  • Haiyan Wang

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image